American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Keith M. Rogers. A van der Corput lemma for the $p$-adic numbers. Proc. Amer. Math. Soc. 133 (2005) 3525-3534. MR 2163587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. S. Quek. Multipliers of weak type on locally compact Vilenkin groups. Proc. Amer. Math. Soc. 124 (1996) 2727-2736. MR 1327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. W. Onneweer and T. S. Quek. Multipliers on weighted $L\sb p$-spaces over locally compact Vilenkin groups . Proc. Amer. Math. Soc. 105 (1989) 622-631. MR 937014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. S. Quek. Weighted norm inequalities for the Fourier transform on certain totally disconnected groups . Proc. Amer. Math. Soc. 101 (1987) 113-121. MR 897080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. W. Onneweer. Multipliers on weighted $L\sb p$-spaces over certain totally disconnected groups . Trans. Amer. Math. Soc. 288 (1985) 347-362. MR 773064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edwin Hewitt and Gunter Ritter. Conjugate Fourier series on certain solenoids . Trans. Amer. Math. Soc. 276 (1983) 817-840. MR 688979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kaoru Yoneda. Sets of uniqueness for a certain class $\mathcal{M}_\varepsilon$ on the dyadic group . Proc. Amer. Math. Soc. 89 (1983) 279-284. MR 712637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. W. Onneweer. Fractional differentiation and Lipschitz spaces on local fields . Trans. Amer. Math. Soc. 258 (1980) 155-165. MR 554325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nobuhiko Fujii. A maximal inequality for $H\sp{1}$-functions on a generalized Walsh-Paley group . Proc. Amer. Math. Soc. 77 (1979) 111-116. MR 539641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter R. Bloom. A characterization of Lipschitz classes on finite dimensional groups . Proc. Amer. Math. Soc. 59 (1976) 297-304. MR 0417654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jia Arng Chao. Maximal singular integral transforms on local fields . Proc. Amer. Math. Soc. 50 (1975) 297-302. MR 0374827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Hulanicki. Commutative subalgebra of $L^1 \left(G \right)$ associated with a subelliptic operator on a Lie group $G$. Bull. Amer. Math. Soc. 81 (1975) 121-124. MR 0358229.
Abstract, references, and article information   
View Article: PDF

[14] Paul S. Muhly. Function algebras and flows. IV . Trans. Amer. Math. Soc. 203 (1975) 55-66. MR 0493358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen J. Berman. Wave equations with finite velocity of propagation . Trans. Amer. Math. Soc. 188 (1974) 127-148. MR 0330781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. A. Rubel and A. L. Shields. Invariant subspaces of $L^\infty$ and $H^\infty$. Bull. Amer. Math. Soc. 79 (1973) 136-137. MR 0305056.
Abstract, references, and article information   
View Article: PDF

[17] John Gosselin. Almost everywhere convergence of Vilenkin-Fourier series . Trans. Amer. Math. Soc. 185 (1973) 345-370. MR 0352883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Edward Nussbaum. On functions positive definite relative to the orthogonal group and the representation of functions as Hankel-Stieltjes transforms . Trans. Amer. Math. Soc. 175 (1973) 389-408. MR 0333601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Laurence D. Hoffmann. Radial limit sets on the torus . Trans. Amer. Math. Soc. 171 (1972) 283-290. MR 0330934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1